Pamol All Ages Strawberry Colour Free 200ml

Be the first to review this product

NZ$21.29

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Pamol All Ages Strawberry Colour Free 200ml

Pamol relieves the pain and fever associated with headache, earache, immunisation, symptoms of cold and flu and toothache. Pamol is aspirin, ibuprofen, sugar and alcohol free. Pamol is a strawberry flavoured suspension that is pleasant for children to take, for all ages from 1 year up.
Classification Pharmacy Only
Active Ingredient

Each 5mL of Pamol suspension contains 250mg Paracetamol. Pamol also contains: Methyl Hyroxybenzoate, Sodium Benzoate, Saccharin Sodium.

Dosage

Directions for use of Pamol: Children 1 to 5 years 2.5 - 5.0 mL. Children 6 to 10 years 5.0 - 7.5 mL. Children 10 to 12 years 7.5 - 10 mL. Adults and Children over 12 years 10 - 20 mL. The dose of Pamol should be given every 4 to 6 hours as required with not more than 4 doses in 24 hours.

Contra Indications Hypersensitivity to any ingredient.
Patient Info

How to use Pamol: Do not use Pamol suspension if the cap seal is broken or missing. Shake the bottle before use. Carefully measure the correct dosage of Pamol as shown in the dosage chart. Administer Pamol in water or fruit juice if necessary. After use tighten the cap to engage the child resistant closure.

Pamol relieves the pain and fever associated with headache, earache, immunisation, symptoms of cold and flu and toothache. Pamol is aspirin, ibuprofen, sugar and alcohol free. Pamol is a strawberry flavoured suspension that is pleasant for children to take, for all ages from 1 year up.
Warning

Do not give Pamol suspension to children under 2 years of age except on medical advice. Prolonged use of Pamol can be harmful. Do not use for more than 48 hours without seeking medical advice. Do not use in patients with hepaticīž or renal impairment without seeking medical advice first. Watch total paracetamol dose if taking other products. Paracetamol is the same medicine as acetaminophen. Store Pamol below 25c but do not refrigerate.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.